# SDR 2025FA0000133

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Aircraft: N578CA
- Make and model: Cessna 172S
- Aircraft serial: 172S10807
- Aircraft time: 3,676 hours
- Engine: Lyc IO360L2A
- Engine time: 9,617 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006W
- Condition: Cracked
- Location: Nr 2
- Part time: 1,675 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE CYLINDER #2 CRACKED ACROSS COOLING FINS. CREW NOTICED LOSS OF POWER/SHUDDER. BURNING SMELL COMING THROUGH CABIN AIR VENTS.
